# SDR CA040820005

- Difficulty date: August 18, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Doug A26CSHIELDS
- Aircraft time: 4,448 hours
- Engine: Pwa R280079
- Propeller: Hamstd 23E50
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A FOREST FIRE ACTION, THE PILOT NOTICED AN OIL LEAK COMING FROM THE TOP OF THE LT ENGINE.  SHUT THE ENGINE DOWN AND RETURNED TO THE FIELD MAINTENANCE BASE WITH OUT INCIDENT. MAINTENANCE FOUND TWO CRACKED CYLINDERS. THEY CHANGED THE CYLINDERS AND GROUND CHECKED THE ENGINE AND FOUND IT TO BE SERVICEABLE.
